1. Sylwia Antoniuk, Tomasz Łuczak, Jacek Świątkowski, Collapse of random triangular groups: a closer look BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 46(4) (2014) 761-764, język angielski,
  2. Marek Arendarczyk, Krzysztof Dębicki, Michel Mandjes, On the tail asymptotics of the area swept under the Brownian storage graph BERNOULLI 20 (2) (2014) 395-415, język angielski,
  3. Antonio Aviles, Grzegorz Plebanek, Jose Rodriguez, A weak* separable C(K)* space whose unit ball is not weak* separable TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 366(9) (2014) 4733-4753, język angielski,
  4. A.G. Babenko, Nadieżda Dołmatowa, Yuriy Kryakin, Sharp Jackson Inequality with a Special Modulus of Continuity Proceedings of the Steklov Institute of Mathematics Volume: 284, Supplement: 1 (2014) 541-558, język angielski,
  5. A.A. Grigor'yan, Alexander Bendikov, Ch. Pittet, W. Woess, Isotropic Markov semigroups on ultra-metric spaces RUSSIAN MATHEMATICAL SURVEYS 69, 4 (2014) 589-680, język angielski,
  6. Alexander Bendikov, Paweł Krupski, On the spectrum of the hierarchical Laplacian POTENTIAL ANALYSIS 41 (2014) 1247-1266, język angielski,
  7. Christian Berg, Ryszard Szwarc, On the order of indeterminate moment problems ADVANCES IN MATHEMATICS 250 (2014) 105-143, język angielski,
  8. Marek Bożejko, Takeshi Hirai, Gelfand-Raikov representations of Coxeter groups associated with positive definite norm functions PROBABILITY AND MATHEMATICAL STATISTICS 34.1. (2014) 161-180, język angielski,
  9. Richard C. Bradley, Zbigniew Jurek, The strong mixing and the selfdecomposability properties STATISTICS & PROBABILITY LETTERS 84 (2014) 67-71, język angielski,
  10. Katarzyna Budzyńska, Andrzej Kisielewicz, współautorów oraz 53 innych , The Polish School of Argumentation: A Manifesto Argumentation 28 (2014) 267-282, język angielski,
  11. Dariusz Buraczewski, Ewa Damek, Yves Guivarc'h, Sebastian Mentemeier, On multidimensional Mandelbrot cascades JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 20(11) (2014) 1523-1567, język angielski,
  12. Dariusz Buraczewski, Konrad Kolesko, Linear stochastic equations in the critical case JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 20(2) (2014) 188-209, język angielski,
  13. Rafał Celiński, Stability of solutions to aggregation equation in bounded domains APPLIED MATHEMATICS AND COMPUTATION 228 (2014) 49–58, język angielski,
  14. Ajai Choudhry, Jarosław Wróblewski, Three triads of integers with equal sums of squares and cubes ROCKY MOUNTAIN JOURNAL OF MATHEMATICS 44, Number 2, 2014 (2014) 435-440, język angielski,
  15. F. Cipriani, Uwe Franz, Anna Wysoczańska-Kula, Symmetries of Lévy processes on compact quantum groups, their Markov semigroups and potential theory JOURNAL OF FUNCTIONAL ANALYSIS 266, Issue 5 (2014) 2789–2844, język angielski,
  16. Irmina Czarna, Zbigniew Palmowski, Dividend Problem with Parisian Delay for a Spectrally Negative Lévy Risk Process JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 161(1) (2014) 239-256, język angielski,
  17. Ewa Damek, Rafał Latała, Piotr Nayar, Tomasz Tkocz, Two-sided bounds for L_p-norms of combinations of products of independent random variables STOCHASTIC PROCESSES AND THEIR APPLICATIONS on line 4.12.2014 (2014), język angielski,
  18. Ewa Damek, Thomas Mikosch, Jan Rosiński, Genady Samorodnitsky, General inverse problems for regular variation JOURNAL OF APPLIED PROBABILITY 51A (2014) 229-248, język angielski,
  19. Andrzej Derdziński, Światosław Gal, Indefinite Einstein metrics on simple Lie groups INDIANA UNIVERSITY MATHEMATICS JOURNAL 63 (1) (2014) 165–212, język angielski,
  20. Krzysztof Dębicki, Enkelejd Hashorva, Lanpeng Ji, Gaussian approximation of perturbed chi-square risks Statistics and Its Interface 7 (3) (2014) 363-373, język angielski,
  21. Krzysztof Dębicki, Kamil Kosiński, On the infimum attained by the reflected fractional Brownian motion Extremes 17(3) (2014) 431-446, język angielski,
  22. Krzysztof Dębicki, Enkelejd Hashorva, Lanpeng Ji, Kamil Tabiś, On the probability of conjunctions of stationary Gaussian processes STATISTICS & PROBABILITY LETTERS 88 (2014) 141-148, język angielski,
  23. Krzysztof Dębicki, Enkelejd Hashorva, Lanpeng Ji, Zhongquan Tan, Finite-time Ruin Probability of Aggregate Gaussian Processes Markov Processes and Related Fields 20, 3 (2014) 435-450, język angielski,
  24. Krzysztof Dębicki, Enkelejd Hashorva, Lanpeng Ji, Tail asymptotics of supremum of certain Gaussian processes over threshold dependent random intervals Extremes 17(3) (2014) 411-429, język angielski,
  25. Luisa Di Piazza, Kazimierz Musiał, Relations among Henstock, McShane and Pettis integrals for multifunctions with compact valued integrals MONATSHEFTE FUR MATHEMATIK 173(4) (2014) 459-470, język angielski,
  26. Jan Dobrowolski, Krzysztof Krupiński, Locally finite profinite rings JOURNAL OF ALGEBRA 401 (2014) 161-178, język angielski,
  27. Jacek Dziubański, Jacek Zienkiewicz, A Characterization of Hardy Spaces Associated with Certain Schr¨odinger Operators POTENTIAL ANALYSIS 41(3) (2014) 917-930, język angielski,
  28. Łukasz Garncarek, Irreducibility of some representations of the groups of symplectomorphisms and contactomorphisms Colloquium Mathematicum 134(2) (2014) 287-296, język angielski,
  29. Jakub Gismatullin, Davide Penazzi, Anand Pillay, On compactifications and the topological dynamics of definable groups ANNALS OF PURE AND APPLIED LOGIC 165(2) (2014) 552–562, język angielski,
  30. Tomasz Gogacz, Krzysztof Krupiński, On regular groups and fields J SYMBOLIC LOGIC Tom 79, Numer 3 (2014) 826-844, język angielski,
  31. Mariusz Grech, Graphical cyclic permutation groups DISCRETE MATHEMATICS 337 (2014) 25-33, język angielski,
  32. Mariusz Grech, Andrzej Kisielewicz, Symmetry groups of boolean functions EUROPEAN JOURNAL OF COMBINATORICS 40 (2014) 1-10, język angielski,
  33. Sebastian Hensel, Damian Osajda, Piotr Przytycki, Realisation and dismantlability GEOMETRY & TOPOLOGY 18(4) (2014) 2079-2126, język angielski,
  34. Dragos Iftimie, Grzegorz Karch, Christophe Lacave, Asymptotics of solutions to the Navier–Stokes system in exterior domains JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES (2) 90 (2014) 785–806, język angielski,
  35. Grzegorz Jagiella, Ludomir Newelski, On ordered minimal structures Reports on Mathematical Logic 49 (2014) 35-46, język angielski,
  36. Zbigniew Jurek, Remarks on the factorization property of some random integrals STATISTICS & PROBABILITY LETTERS 94 (2014) 192-195, język angielski,
  37. Maria Kamińska-Zabierowska, A note on preservation of the generalized TTT transform order PROBABILITY AND MATHEMATICAL STATISTICS 34 (2) (2014) 273-278, język angielski,
  38. Przemysław Klusik, Zbigniew Palmowski, A Note on Wiener–Hopf Factorization for Markov Additive Processes JOURNAL OF THEORETICAL PROBABILITY 27 (2014) 202-219, język angielski,
  39. Waldemar Koczkodaj, Ryszard Szwarc, On axiomatization of inconsistency indicators in pairwise comparisons FUNDAMENTA INFORMATICAE 132(4) (2014) 485-500, język angielski,
  40. Anna Krystek, Łukasz Wojakowski, Bargmann measures for t-deformed probability PROBABILITY AND MATHEMATICAL STATISTICS 34.2 (2014) 279-291, język angielski,
  41. Tadeusz Kulczycki, Robert Stańczy, Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 19(8) (2014) 2581-2591, język angielski,
  42. Rafał Kulik, Paweł Lorek, Empirical process of residuals for long memory regression models STATISTICS & PROBABILITY LETTERS 86 C (2014) 7--16, język angielski,
  43. Krystyna Lukierska-Walasek, Krzysztof Topolski, Zipf's Law and phase transition MODERN PHYSICS LETTERS B 28 (2014) 1450088, język angielski,
  44. Michał Marcinkowski, Aperiodic tilings of manifolds of intermediate growth Groups Geometry and Dynamics 8 (2) (2014) 479-483, język angielski,
  45. Witold Marciszewski, Grzegorz Plebanek, On Borel structures in the Banach space C(beta\omega) JOURNAL OF FUNCTIONAL ANALYSIS 266(6) (2014) 4026-4036, język angielski,
  46. Wojciech Młotkowski, Karol A. Penson, Probability distributions with binomial moments INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 17/2 (2014) 32, język angielski,
  47. Adam Morawiec, On the Provenance of a Prague Copy of Copernicus's De Revolutionibus J HIST ASTRON 45/2 (2014) 243-252, język angielski,
  48. Kazimierz Musiał, A decomposition theorem for Banach space valued fuzzy Henstock integral FUZZY SETS AND SYSTEMS 259 (2014) 21-28, język angielski,
  49. Kazimierz Musiał, Gelfand integral of multifunctions JOURNAL OF CONVEX ANALYSIS 21(4) (2014) 1193- 1200, język angielski,
  50. Ludomir Newelski, Topological Dynamics of Stable Groups J SYMBOLIC LOGIC 79(4) (2014) 1199-1223, język angielski,
  51. Zbigniew Palmowski, A Levy input fluid queue with input and workload regulation QUEUEING SYSTEMS 76 (2014) 21-36, język angielski,
  52. Richard Penney, Roman Urban, Estimates for the derivatives of the Poisson kernel on nilpotent meta-abelian groups POTENTIAL ANALYSIS 41, 1 (2014) 187-214, język angielski,
  53. Tadeusz Pezda, An algorithm determining cycles of polynomial mappings in integral domains PUBLICATIONES MATHEMATICAE-DEBRECEN 84/3-4(2014) (2014) 399-414, język angielski,
  54. Roman Urban, An explicit formula for the heat kernel of a left invariant operator ALEA-Latin American Journal of Probability and Mathematical Statistics 11, 1 (2014) 299-306, język angielski,
  55. Roman Urban, Equidistribution in the dual group of the S-adic integers CZECHOSLOVAK MATHEMATICAL JOURNAL 64(4) (2014) 911-931, język angielski,
  56. Błażej Wróbel, Dimension free Lp estimates for single Riesz transforms via an H infinity joint functional calculus JOURNAL OF FUNCTIONAL ANALYSIS 267, 9 (2014) 3332–3350, język angielski,
  57. Qian Zhang, Xiaoxing Zheng, Global Well-Posedness for the Two-Dimensional Incompressible ChemotaxisNavier--Stokes Equations SIAM JOURNAL ON MATHEMATICAL ANALYSIS 46 (4) (2014) 3078–3105, język angielski,